# SDR VTZA95229

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/DAY - FLT 6290 - DURING TAKEOFF AT 1900 HRS ON 7-20-95, ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SOUNDING ON THE TAKEOFF ROLL AT 70 KNOTS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED ALL OF THE FLAP POSITION TRANSDUCERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
